# SDR XV6A2013080800006

- Difficulty date: August 8, 2013
- Submitted: August 9, 2013
- Operation: Air carrier
- Aircraft: N732VA
- Make and model: Boeing 7373T0
- Aircraft serial: 23366
- Aircraft time: 67,410 hours, 35,220 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Ground Wire
- Condition: Loose
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

LANDING GEAR LEVER DID NOT UNLOCK ON DEPARTURE.  FOLLOWED QRH PROCEDURE.  LANDING GEAR OPERATED NORMALLY THE REMAINDER OF THE FLIGHT.  INSPECTED, FOUND LOOSE GROUND WIRE ON LOCK LATCH SOLENOID; TIGHTENED AND SECURED WIRE PROPERLY.  SYSTEM OPS AND FUNCTION CHECKED GOOD IAW AMM 32-31-31, PAGE 403.
